Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Is it because of taking CRESTOR tablet (5.2 mg) that I am not getting proper sleep ?

Hi doctor , I have normal blood pressure (110) but my cholesterol is 7.2 mmol/L which is higher than normal. Now I start taking one CRESTOR tablet (5.2 mg) every day. However, after taking this tablet for 3 days, I can not sleep every night. Before my sleeping patern was very good. I can sleep 8 hours per day before but not now. Please advise what shall I do to help me to fall asleep easily. Thanks...
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Cindy,

Welcome to HCM.

Your BP is normal so that ways you don't have to worry. For cholestrol have high fiber diet and low carbohydrate diet.Avoid oily and fried food. Exercise regularly for one hour. Go for walking regularly.The tablet what you are taking doesn't affect your sleep pattern.You can start reading a book before going to sleep.You can also do yoga to reduce stress improve you sleep.

Take care.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor